Aa
A
A
A
Close
Agoraphobia Community
445 Members
Avatar universal

Anxiety

I went down on lexapro because I was so tired I did ok until I went passed 5 mg .My dr put me back to 10 mg. Now I am so nervous and shaky all the time . What happened?
1 Responses
446049 tn?1538871187
Your system could have built up a tolerance towards that med. Talk with your doctor and be honest and he will probably know of a good change for you. Cymbalta is mild and a good alternative. Good luck!
Top Anxiety Answerers
Avatar universal
Arlington, VA
675718 tn?1530036633
El Paso, TX
Learn About Top Answerers
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?